MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "the mt1 was ventilating a patient during transport and a lot of patient alarms occured.Mainly disconnection on patient side, even though the patient circuit and flow sensor were connected and the patient was also connected.Also, a lot of pressure limitations and high frequency alarms as well of course.I looked when they did the leak test and the flow sensor test and it was right before the case on the same day.I wonder if it could be user related in a way but at the same time, an rt not on that case redid the flow sensor and leak test with brand new patient circuit and still saw the same problem with a lung test.He also tried three different lung tests and a different expiratory valve.".No health consequences or impact.No intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.So far, no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: complaint description: the mt1 was ventilating a patient during transport and a lot of patient alarms occured.Mainly disconnection on patient side, even though the patient circuit and flow sensor were connected and the patient was also connected.Also a lot of pressure limitations and high frequency alarms as well of course.I looked when they did the leak test and the flow sensor test and it was right before the case on the same day.I wonder if it could be user related in a way but at the same time, an rt not on that case redid the flow sensor and leak test with brand new patient circuit and still saw the same problem with a lung test.He also tried three different lung tests and a different expiratory valve.However, investigation showed that the event is most consistent with a true or intermittent disconnection or leak in the patient circuit, predominantly at the ventilator-side connection, likely exacerbated by transport handling or vibration and periods of coughing.The ventilator continued to ventilate and alarmed as expected, and no patient deterioration was reported (patient stable and sedated).No evidence is provided that the issue was caused by ventilator software; the pattern fits an integrity problem in the external breathing circuit or patient-port seating components.Based on the available information, there is currently no evidence that the device is defective.The device has not recorded any technical events or technical errors that would point to an internal malfunction or hardware or software fault.The most likely explanation for the reported issue is an air leak between the device and the patient.This type of leak can happen in several places, for example at the patient interface connection, tubing, connectors mask or tracheal interface fit, or any other part of the patient circuit.A leak in this area can cause performance problems that may look like a device issue, even though the device itself is functioning normally.However, a deeper analysis is not possible at this time because important details are missing.Without additional information, the root cause cannot be confirmed.In addition, no new information has been received since 4 december 2025, so the investigation cannot be progressed further.Unless further data is provided, the root cause cannot be established.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23742676
Report Number3001421318-2025-00953
Device Sequence Number8449178
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200828(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown